# SDR USAA040251

- Difficulty date: June 4, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: Fuselage
- Part time: 13,221 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL, 2.0 INCH X 1.0 INCH X 0.06 INCH AREA, CORRODED.  BETWEEN FR 66 & 68, BL Y11371, WL Z240.  INSTALLED NEW SILL IAW SRM.
